# SDR PNSA20170228001

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N682PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 30
- Aircraft time: 7,391 hours, 2 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FA PANEL INOPERATIVE.  REMOVED AND REPLACED THE BULB.
